MathSciNet Relay Station
MathSciNet bibliographic data
MR3071812 11G05 (11C08)
Ulas, Maciej A note on Diophantine systems involving three symmetric polynomials. J. Number Theory 133 (2013), no. 10, 3283–3295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement